American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46K70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Francisco J. Fernández-Polo, Jorge J. Garcés and Antonio M. Peralta. A Kaplansky theorem for JB*-triples. Proc. Amer. Math. Soc. 140 (2012) 3179-3191.
Abstract, references, and article information   
View Article: PDF

[2] F. Bagarello, A. Inoue and C. Trapani. Some classes of topological quasi $*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 2973-2980. MR 1840102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. R. Villena. Continuity of derivations on $H\sp \ast$-algebras . Proc. Amer. Math. Soc. 122 (1994) 821-826. MR 1207543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1